Investigation into Nonperiodic Lamé Functions and Application to Electromagnetic Problems

Elias Vafiadis, John N. Sahalos

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

An investigation into nonperiodic Lamé functions is presented. Those functions are given in series form for the even and odd Dirichlet and Neumann problems. Results are shown for the eigenfunctions and eigenvalues. An application of the Lamé functions in an analytic study of electromagnetic diffraction by a perfectly conducting elliptic cone is presented.

Original languageEnglish
Pages (from-to)195-210
Number of pages16
JournalJournal of the Franklin Institute
Volume315
Issue number3
DOIs
Publication statusPublished - 1983

Fingerprint Dive into the research topics of 'Investigation into Nonperiodic Lamé Functions and Application to Electromagnetic Problems'. Together they form a unique fingerprint.

  • Cite this